JournalszaaVol. 16, No. 1pp. 107–111

Remark on the Normal Forms of Diversors of Second Order Differential Equations of Normal Hyperbolic Type

  • M. Burkhardt

    Universität Leipzig, Germany
Remark on the Normal Forms of Diversors of Second Order Differential Equations of Normal Hyperbolic Type cover
Download PDF

Abstract

With respect to the monograph of P. Günther "Huygens’ Principle and Hyperbolic Equations" this paper contains a supplement to diversors of second order differential equations of normal hyperbolic type [3: Chapter IV]. We construct a "normal form" of a diversor and consider the coefficients of this form in a certain neighbourhood of the characteristic backward conoid C(ξ)C–(\xi) of a point CC.

Cite this article

M. Burkhardt, Remark on the Normal Forms of Diversors of Second Order Differential Equations of Normal Hyperbolic Type. Z. Anal. Anwend. 16 (1997), no. 1, pp. 107–111

DOI 10.4171/ZAA/752